Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Numerical Mathematics

Editor-in-Chief: Hoppe, Ronald H. W. / Kuznetsov, Yuri

Managing Editor: Olshanskii, Maxim

Editorial Board: Benzi, Michele / Brenner, Susanne C. / Carstensen, Carsten / Dryja, M. / Feistauer, Miloslav / Glowinski, R. / Lazarov, Raytcho / Nataf, Frédéric / Neittaanmaki, P. / Bonito, Andrea / Quarteroni, Alfio / Guzman, Johnny / Rannacher, Rolf / Repin, Sergey I. / Shi, Zhong-ci / Tyrtyshnikov, Eugene E. / Zou, Jun / Simoncini, Valeria / Reusken, Arnold

4 Issues per year

IMPACT FACTOR 2016: 0.405
5-year IMPACT FACTOR: 2.212

CiteScore 2016: 0.47

SCImago Journal Rank (SJR) 2016: 0.378
Source Normalized Impact per Paper (SNIP) 2016: 0.502

Mathematical Citation Quotient (MCQ) 2016: 1.02

See all formats and pricing
More options …
Volume 15, Issue 1


Existence of a unique zero of nonlinear systems

P. G. Bao / F. Anton / J. G. Rokne
Published Online: 2007-08-15 | DOI: https://doi.org/10.1515/jnma.2007.001

Existence statements for zeros of nonlinear equations are established via the interval Newton method generalizing previous theorems requiring regularity of the inclusion for the Jacobian.

Key Words: Newton's method,; non-linear equations,; existence of zeros

About the article

Published Online: 2007-08-15

Published in Print: 2007-05-23

Citation Information: Journal of Numerical Mathematics jnma, Volume 15, Issue 1, Pages 1–6, ISSN (Online) 1569-3953, ISSN (Print) 1570-2820, DOI: https://doi.org/10.1515/jnma.2007.001.

Export Citation

Comments (0)

Please log in or register to comment.
Log in